Maggie's Hair Falling out from Radiation
Home Conventional Treatment Delayed Radiation Side Effects

Delayed Radiation Side Effects

by Maggie Jones
2 comments

I had a rough day yesterday throwing up both my Xalkori doses ($330 US down the toilet!!) and sleeping most of the day.  I suspect it was a result of delayed side effects of the radiation.  I did a little reading and some side effects can appear weeks to years after treatment.  My theory got a little extra support when my hair fell out at one of the radiation sites. Oddly, it hasn’t fallen out of the other site, yet.

Radiation bald spot

I bought a bunch of fun wigs before treatment started but I’m not sure if I’ll get to use them yet.  We’ll see how much more I lose.

For the record – today was a great day. I took an anti-vomiting pill 2 hours before my 7:30am morning Xalkori. I was out of bed feeling good by 9am – probably the earliest since I’ve started treatment – and took an hour walk with Brad. Oxygen levels have been great all day, and, if dinner stays down, I will have mostly hit my calorie target. Cheers to constant improvement!

You may also like

2 comments

Schaefer November 26, 2018 - 8:53 pm

I sense there might be a blue mohawk wig waiting to be modeled?

Reply
magzillaj0nes November 27, 2018 - 2:21 pm

Ah! Time to start trolling amazon in search of one!

Reply

Leave a Comment

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More